# SDR R61A201401230130

- Difficulty date: January 23, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N336NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4336
- Aircraft time: 6,181 hours, 6,020 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Out Of Limits
- Location: Door Sensor
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

RECEIVED AN L1 DOOR OPEN INDICATION DURING PUSHBACK.  RETURNED TO GATE.   MAINTENANCE ADJUSTED THE DOOR SENSOR CONNECTOR IAW AMM AND DOOR OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
